# SDR SWAA981409

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CI CHECK, FOUND ESCAPE SLIDE GAUGE NOT VISIBLE.  REPOSITIONED SLIDE GAUGE FOR PROPER VISIBILITY PER BOEING MM.
